# SDR IPXA2673154

- Difficulty date: April 9, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- Aircraft time: 40,952 hours, 12,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013A
- Part serial: 57979
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 8C, EMERGENCY LIGHT DID NOT STAY ON FOR 15 MINS.  EMERGENCY LIGHT BATTERY PACK REPLACED AND OPS TEST CARRIED OUT NORMAL, REF AMM 33-51-07.
